# SDR UPS06446568

- Difficulty date: March 12, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B621002
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1680 LBL36 TIE DOWN FTG FWD FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.026" BY 0.5" BY 1" EXCEED SRM LIMIT.  TIE DOWN FTG PLATE REPLACED AS PER MM 53-42-00.
